Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On reflexive norms for the direct product of Banach spaces


Author: Robert Schatten
Journal: Trans. Amer. Math. Soc. 54 (1943), 498-506
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0009086-9
MathSciNet review: 0009086
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 396-414. MR 1501880
  • [3] M. M. Day, Reflexive Banach spaces not isomorphic to uniformly convex spaces, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 313-317. MR 0003446 (2:221b)
  • [4] D. Milman, On some criteria for the regularity of spaces of type $ (B)$, C. R. (Doklady) Acad. Sci. URSS. vol. 20 (1938) pp. 243-246.
  • [5] F. J. Murray and J. v. Neumann, On rings of operators, Ann. of Math. (2) vol. 37 (1936) pp. 116-229. MR 1503275
  • [6] B. J. Pettis, Proof that every uniformly convex space is reflexive, Duke Math. J. vol. 5 (1939) pp. 249-253. MR 1546121
  • [7] R. Schatten, On the direct product of Banach spaces, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 195-217. MR 0007568 (4:161d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0009086-9
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society